Alert archive / California / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS San Diego, CA

August 12, 2012Riverside County, California

NWS San Diego, CA issued this severe thunderstorm warning at Aug 12, 2012, 4:15 PM PDT for Riverside County, California. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 4:15 PM PDT (23:15 UTC)
Expired
Aug 12, 2012, 5:00 PM PDT
In force
45 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 36 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:15 PM PDTTSTM WND DMG3 Wsw Perris, CAWEST SIDE OF PERRIS ON OLIVE AND ELLIS STREETS AND JUST NORTH CALIFORNIA HIGHWAY 74...SEVERAL SMALL AND LARGE TREE LIMBS DOWN. ON ELLIS STREET JUST NORTH OF CA ROUTE 74...TWO POWER POLES WERE BROKEN BY WIND BUT REMAINED LEANING. ONE RURAL STREET IN THAT AREA W
Aug 12, 4:30 PM PDTFUNNEL CLOUD2 S Perris, CATHE FUNNEL CLOUD WAS OBSERVED SOUTH OF PERRIS CALIFORNIA. TIME WAS 425 TO 435 PM AND OBSERVED FROM NEAR ALBERT HILL NORTH OF LAKE ELSINORE AS THE THUNDERSTORM MOVED EAST ALONG CALIFORNIA ROUTE 74.
Aug 12, 4:30 PM PDTTSTM WND DMGW Perris, CATIME ESTIMATED...WEST SIDE OF PERRIS ON OLIVE STREET AND CALIFORNIA HIGHWAY 74... SMALL AND LARGE TREE LIMBS DOWN. ON ELLIS STREET JUST NORTH OF CA ROUTE 74...TWO POWER POLES WERE BROKEN AND OTHERS LEANING DUE TO WIND DAMAGE. ONE RURAL STREET IN THAT AREA WAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-580 J/kg
Mixed-layer LCL
1680 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WUUS56 KSGX 122315
SVRSGX
CAC065-130000-
/O.NEW.KSGX.SV.W.0012.120812T2315Z-120813T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 PM PDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 500 PM PDT

* AT 406 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
  OF 60 MPH. THESE STORMS WERE LOCATED 6 MILES SOUTHEAST OF CANYON   
  LAKE...OR 8 MILES NORTHWEST OF TEMECULA. THESE STORMS WERE NEARLY  
  STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN
  CITY...PERRIS AND LAKE ELSINORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3391 11707 3375 11696 3365 11739 3371 11745
      3381 11755
TIME...MOT...LOC 2314Z 180DEG 0KT 3360 11721

$$

JJT/JT
3 follow-up statements
401 
WWUS56 KSGX 122349
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
449 PM PDT SUN AUG 12 2012

CAC065-130000-
/O.CON.KSGX.SV.W.0012.000000T0000Z-120813T0000Z/
RIVERSIDE CA-
449 PM PDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM PDT
FOR WEST CENTRAL RIVERSIDE COUNTY...

AT 445 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING A TORNADO ALONG ROUTE 74...JUST EAST OF 
INTERSTATE 15. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF 
HEMET...AND MOVING WEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN
CITY...ROMOLAND...QUAIL VALLEY...PERRIS...NUEVO...LAKEVIEW...LAKE
ELSINORE AND HOMELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3380 11751 3390 11713 3391 11709 3372 11709
      3365 11739 3371 11745
TIME...MOT...LOC 2343Z 180DEG 0KT 3360 11721

$$

JJT/JT
981 
WWUS56 KSGX 122352
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
452 PM PDT SUN AUG 12 2012

CAC065-130000-
/O.CON.KSGX.SV.W.0012.000000T0000Z-120813T0000Z/
RIVERSIDE CA-
452 PM PDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM PDT
FOR WEST CENTRAL RIVERSIDE COUNTY...

AT 445 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ALONG 
ROUTE 74...JUST EAST OF INTERSTATE 15. THIS STORM IS ALSO CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
5 MILES WEST OF HEMET...AND MOVING WEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN
CITY...ROMOLAND...QUAIL VALLEY...PERRIS...NUEVO...LAKEVIEW...LAKE
ELSINORE AND HOMELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3380 11751 3390 11713 3391 11709 3372 11709
      3365 11739 3371 11745
TIME...MOT...LOC 2351Z 180DEG 0KT 3360 11721

$$

JJT/JT
936 
WWUS56 KSGX 122357
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
457 PM PDT SUN AUG 12 2012

CAC065-130006-
/O.EXP.KSGX.SV.W.0012.000000T0000Z-120813T0000Z/
RIVERSIDE CA-
457 PM PDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RIVERSIDE COUNTY
WILL EXPIRE AT 500 PM PDT...

THUNDERSTORMS IN THE WARNED AREA HAVE DISSIPATED. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RIVERSIDE COUNTY WILL 
BE ALLOWED TO EXPIRE AT 500 PM PDT.

LAT...LON 3380 11751 3390 11713 3391 11709 3372 11709
      3365 11739 3371 11745
TIME...MOT...LOC 2356Z 180DEG 0KT 3360 11721

$$

JJT/JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:00 PM PDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 12, 2:00 PM PDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SUN AUG 12 2012

.SYNOPSIS...
CONTINUED WARM THROUGH MONDAY WITH SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS IN THE MOUNTAINS...DESERTS AND EASTERN PORTIONS OF THE
INLAND VALLEYS. FOR TUESDAY THROUGH THURSDAY...CHANCES OF AFTERNOON
THUNDERSTORMS DECREASE AND DAYTIME TEMPERATURES LOWER BY A FEW
DEGREES. MARINE LAYER LOW CLOUDS AND FOG WILL EXTEND INLAND TO THE
WESTERN PORTIONS OF THE VALLEYS DURING THE NIGHTS AND MORNINGS.
WARMER AGAIN TOWARDS THE END OF THE WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WARM AND HUMID AGAIN THIS AFTERNOON WITH SCATTERED TSTMS OVER THE
MTNS. TSTM ACTIVITY IS EXPECTED TO CONTINUE OVER THE
MTNS...SPREADING INTO THE HIGH DESERTS AS WELL AS PORTIONS OF THE
LOWER DESERTS AND THE INLAND EMPIRE LATER THIS AFTERNOON. STORMS
SHOULD BEGIN DISSIPATING AROUND 6 PM.

FOR MONDAY...A WEAK TROUGH OF LOW PRESSURE OFF THE CALIFORNIA COAST
WILL BEGIN TO HAVE AN IMPACT. THIS WILL BRING DRIER CONDITIONS AND
SOME COOLING...MAINLY WEST OF THE MTNS DUE TO A LITTLE STRONGER SEA
BREEZE. INLAND TEMPS WILL AGAIN BE ABOVE SEASONAL AVERAGES.
SUFFICIENT MONSOONAL MOISTURE SHOULD REMAIN IN THE AREA TO PRODUCE
AFTERNOON/EVENING TSTMS NEAR THE MTNS. THE STRONGER ONSHORE FLOW
SHOULD ALSO EXTEND THE MARINE LAYER LOW CLOUDS AND FOG A LITTLE
FARTHER INLAND DURING THE NIGHTS AND MORNINGS.

TUESDAY THROUGH THURSDAY...
DRIER AND GENERALLY COOLER FOR MID WEEK AS A WEAK TROUGH OF LOW
PRESSURE OFF THE CALIFORNIA COAST MAINTAINS DRIER SOUTHWEST FLOW
ALOFT AND ONSHORE FLOW AT THE SFC. MARINE LAYER LOW CLOUDS AND FOG
COULD EXTEND INLAND TO THE WESTERN PORTIONS OF THE VALLEYS DURING
THE NIGHTS AND MORNINGS.

TOWARD THE END OF THE WEEK...HIGH PRESSURE TO THE EAST MAY
EXPAND WESTWARD SLIGHTLY WITH THE TROUGH OF LOW PRESSURE OFF THE
CALIFORNIA COAST MOVING WESTWARD SLIGHTLY AS WELL. THIS MAY BRING
MINOR INLAND WARMING AND A SLIGHTLY SHALLOWER MARINE LAYER. TROPICAL
STORM HECTOR IS EXPECTED TO STAY SOUTH OF THE SOUTHERN TIP OF
BAJA...BELOW HURRICANE STRENGTH. HIGH PRESSURE ACROSS THE SOUTHWEST
STATES SHOULD KEEP ANY MOISTURE FROM HECTOR SUPPRESSED TO THE SOUTH
AND SOUTHWEST...BUT MONSOONAL MOISTURE FROM THE GULF OF MEXICO COULD
BE ADVECTED INTO SOCAL.

&&

.AVIATION...
122030Z...COAST/VALLEYS...SKC CONDS THIS AFTERNOON WITH THE
EXCEPTION OF SOME PASSING MID LEVEL CLOUDS...SCT010-015. IN THE
EASTERN AND SOUTHERN PORTIONS OF THE INLAND EMPIRE...A FEW
THUNDERSTORMS WITH TOPS TO 40000 FT MSL ARE POSSIBLE LATER THIS
AFTERNOON...WITH STRONG UPDRAFTS/DOWNDRAFTS/GUSTY SURFACE WINDS.
SOME STORMS COULD DEVELOP OVER THE UPPER INLAND VALLEYS OF SAN DIEGO
COUNTY AS WELL. PATCHY STRATUS WITH BASES 600 FT MSL AND TOPS 1000
FT IS EXPECTED FORM TONIGHT AFT 13/0600Z ALONG THE BEACHES.
HOWEVER...LEAVING SKIES FEW-SCT FOR COASTAL AIRPORT TAFS...AS
MOISTURE DOES NOT LOOK SUFFICIENT ENOUGH TO PRODUCE A BKN/OVC CLOUD
DECK.

MTNS/DESERTS...SCATTERED THUNDERSTORMS ARE LIKELY OVER THE MOUNTAINS
AGAIN TODAY...MAINLY BETWEEN 12/2100-13/0100Z. BASES 10000 FT MSL
AND TOPS 40000 FT MSL. THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG UPDRAFTS/DOWNDRAFTS/GUSTY SURFACE WINDS. ISOLATED
STORMS MAY DRIFT EAST OF THE MOUNTAINS AT TIMES AND REACH THE DESERT
SLOPES. WILL INCLUDE VCTS IN KPSP TAF FOR THE POSSIBILTY OF
THUNDERSTORMS WITHIN 5 TO 10 MILES OF THE AIRPORT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 7 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN
     DIEGO COUNTY VALLEYS.

     EXCESSIVE HEAT WARNING UNTIL 10 PM PDT MONDAY FOR THE COACHELLA
     VALLEY...SAN DIEGO COUNTY DESERTS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...JT
Hazardous weather outlook, Aug 12, 9:35 AM PDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 AM PDT SUN AUG 12 2012

CAZ042-043-048-050-055>058-060>062-130300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
935 AM PDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

MONSOONAL MOISTURE WILL BRING SCATTERED AFTERNOON AND EARLY EVENING
THUNDERSTORMS FOR THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS.

A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL 7 PM PDT FOR THE
APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY
DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

CONTINUED HOT AND HUMID FOR INLAND AREAS WITH AN EXCESSIVE HEAT
WARNING FOR THE LOWER DESERTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR MONDAY...CONTINUED HOT AND HUMID FOR INLAND AREAS WITH AN
EXCESSIVE HEAT WARNING FOR THE LOWER DESERTS.

FOR MONDAY FOR THE MOUNTAINS AND DESERTS...THE FLASH FLOOD
POTENTIAL INDEX IS LOW. THE RISK OF FLASH FLOODING IS MINIMAL.

.SPOTTER INFORMATION STATEMENT...
SKYWARN ACTIVATION MAY BE NEED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE FOR LATE MORNING THROUGH EARLY EVENING.

PG

In the hours before

Local storm report, Aug 12, 3:08 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
308 PM PDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     FLASH FLOOD      5 SW WARNER SPRINGS     33.23N 116.69W
08/12/2012                   SAN DIEGO          CA   LAW ENFORCEMENT

            ON SR79 AND SAN FELIPE RD MM2 AND 3--MUD AND WATER FLOW
            THAT IS 3FT. DEEP.

&&

NUELITO
Local storm report, Aug 12, 3:12 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 PM PDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     WARNER SPRINGS          33.28N 116.63W
08/12/2012  M58 MPH          SAN DIEGO          CA   TRAINED SPOTTER

            SDGE EAST WARNERS SENSOR RECORDED 58MPH GUST DURING TRW.

&&

NUELITO
Local storm report, Aug 12, 3:16 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
316 PM PDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      APPLE VALLEY            34.53N 117.21W
08/12/2012                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRW+A CAUSED FLASH FLOODING AND STREET FLOODING ON
            CENTRAL AND TUSSING RDS. SMALL HAIL LESS THAN PEA SIZE.

&&

NUELITO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:02 AM PDTExcessive Heat WarningSGXRiverside, San Diego64 hr
Aug 12, 9:18 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego12 hr
Aug 12, 12:52 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino85 min
Aug 12, 1:21 PM PDTAreal Flood AdvisorySGXSan Diego77 min
Aug 12, 1:56 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 12, 2:13 PM PDTAreal Flood AdvisorySGXSan Diego77 min
Aug 12, 2:25 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 12, 2:55 PM PDTFlash Flood WarningSGXSan Diego2 hr
Aug 12, 3:03 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 12, 3:48 PM PDTSevere Thunderstorm WarningSGXRiverside27 min
Aug 12, 4:33 PM PDTTornado WarningSGXRiverside27 min

Nearby

Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.